# SDR FXGA20170411001

- Difficulty date: April 10, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 52,638 hours
- Engine: Pwa R2800*
- Propeller: Hamstd 43E60
- System (JASC): 2612 · Fire Detection
- Part: Test Switch
- Part number: A800U4
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT BAG FIRE HANDLE INTERMITTENT ILLUMINATION. (LT/RT CYL ALSO)
